# SDR 2008UALA03350

- Difficulty date: June 12, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR, INTERCOSTAL UPPER ANGLE CRACKED BETWEEN BS 742 AND BS 764, AND RBL 40.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW ANGLE (P/N OA00002UD).
